# SDR AALA20130912006

- Difficulty date: September 3, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 83,053 hours, 37,324 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Damaged
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FOUND GIRT BAR AT SERVICE DOOR OUT & PINS EXPOSED.  FOUND ALL PINS PULLED OUT OF SLIDE & GIRT BAR HANGERS BENT DOWN.  REPAIRED HANGERS & REPLACED SLIDE ASSEMBLY.
